# SDR CA140421005

- Difficulty date: April 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 21,561 hours
- Engine: Ge CF348E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 17014806401
- Condition: Cracked
- Location: Rt Engine
- Part time: 19,886 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT ENGINE T-DUCT FOUND CRACKED, PN 170-14806-401, MECHANIC ON RAMP NOTED SOUND OF BLEED AIR LEAK DURING REGULAR SCHEDULED ENGINE OIL SERVICE CHECK.  RT ENG T-DUCT, BLEED, REPLACED IAW AMM 36-11-04.  OPS CHECK SERVICEABLE.
